# SDR ASAA2018030223750

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 52,875 hours, 20,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT SIGN NOT ILLUMINATING. GROUNDED - YES. REPLACED COVER AND REPLACED AFT RT EXIT SIGN REF AMM 33-51-01. OPS CHK GOOD.
